# SDR AALA201803029025

- Difficulty date: February 28, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 18,893 hours, 7,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R1 DOOR EMERGENCY EXIT SIGN IDENTIFIER LENS MISSING (LIGHT ASSEMBLY DAMAGED). REPLACED LIGHT ASSEMBLY R1 DOOR PER AMM 33-51-01.
